# SDR ASAA2023031742397

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,140 hours, 11,906 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LITE ON RECALL- RESET WITH MASTER CAUTION. GROUNDED - YES. T/S IAW B737-800 FIM 21-62 TASK 801 - PASS. PACK CONTROLLER HISTORY SHOWED FLT DECK TRIM AIR FAULT ON PACK #2 CONTROLLER. OPS / IND NML - TEST PASS.
